Blood in diarrhea when I go to the bathroom I have diarrhea and there is blood and blood clots

If . If you think you are having bloody diarrhea, then you should be evaluated as soon as possible. Give your doctor a call. If you cannot get a hold of your doctor then you should go to the emergency room for testing. Bloody bowel movements could be anything from infection, anal fissures, or hemorrhoids, to more serious causes such as inflammatory bowel disease, colon cancer, vascular malformations or bowel ischemia. Go see a doctor as soon as possible. Good luck!

Related Questions

Are large blood clots and diarrhea normal during a period?

Yes and no. Blood clots are not uncommon during menstrual flow if you flow is heavier then usual. Diarrhea should not occur with your menstrual flow. Occasionally a condition called endometriosis can involve your bowel and give symptoms of diarrhea or constipation during your menstrual flow. Seek help from your gyn to establish if you have that diagnosis. Or if you just happened to get a GI infection. Read more...

What could cause large vaginal blood clots, excessive diarrhea and nausea?

Prostaglandins. Prostaglandins are chemical substances the body produces for various reasons. They are produced at menstruation and can cause heavy bleeding, diarrhea, and nauaea. Their formation can be blocked by various medications, such as IBUPROFEN and NAPROXEN. Both can be helpful in reducing symptoms if started before or immediately when menstruation starts. Read more...

I'm 36. Been having diarrhea with blood filled toilet & passing blood clots for weeks now. Mucous too. Dieting 2 mths & lost 38 lbs. Any advice?

See your doctor. Please see you doctor soon. This could be simple as gastroenteritis or serious as a bleed in GI tract. You will need CBC and endoscopy. If your hemoglobin levels are low you can have dizziness, fatique, syncope and shortness of breath. If low you need have a transfusion. Then the source of the bleed needs to be identified and treated. Read more...

Light period two weeks ago diarrhea, no cramps, brown blood. Period back, heaviest ever, fresh blood & clots, cramps, and diarrhea. What's happening??

Irregular periods. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test . There are many options available to help regulate the menstrual cycle. Schedule a visit. Read more...

I have had diarrhea for 7 days now. I have really bad pain in my lower stomach, and loss of. Appetite what could be wrong. Oh I get blood clots.

Could be many things. Could be infection, colitis, obstruction with "overflow" diarrhea or other less common things (could even be stress). You should see a doctor as soon as you can to figure this out and get treatment. Read more...

I've took some Amoxicillin/clavulat (4 tabs) two weeks ago, every since I've had diarrhea, cramps and a few times stool with blood clots. Is it cancer?

Unlikely. Augmentin (amoxicillin and clavulanate) (amoxicillin clavulanate ) is notorious for causing stomach upset. Try a lactose free (no dairy diet) for 3-5 days with bratty diet (bananas, rice, fresh apples, tea, toast and vanilla and lemon yogurt). The blood in the stool if it is bright red is probably due to irritation or hemorrhoids. Read more...
Diarrhoea. Doesn't sound like cancer. You need to see your physician for further evaluation. Read more...
No, it's not cancer. Your stool speciment need to be tested. Check with your PCP. You may have C.difficile infection, common disease after long term antibiotic treatment (although it's not in your case). It can be treated. Some other conditions cannot be excluded, like Chronn's disease, IBD, parasitic zoonosis, viral, not properly treated bacterial infection, etc. Read more...
C. diff. It could be Clostridium difficile overgrowth from the antibiotics or as you mentioned, something much worse. Please see your primary care physician for a stool culture and exam. There are also things like inflammatory bowel disease and hemorrhoids that cause blood in stools. Take acidophillus over-the-counter in the meantime, in case of infection. Treatment of C. diff is Flagyl or oral vancomyacin. Read more...